AMS eContent Search Results
Matches for: msc=(94A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ezio Biglieri, Alessandro Nordio and Giorgio Taricco. Space-time coding with iterative receiver interfaces. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 233-246.
Book volume table of contents
View Article: PDF

[3] Babak Hassibi and Haris Vikalo. Maximum-likelihood decoding and integer least-squares: The expected complexity. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 161-191.
Book volume table of contents
View Article: PDF

[4] Gerard J. Foschini and Sergio Verdú (Editors). Multiantenna Channels: Capacity, Coding and Signal Processing. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) MR MR2035114.
Book volume table of contents

[5] G. Foschini and M. Sellathurai. A spacetime architectural superstructure enabling efficient multiple antenna communication. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 213-232.
Book volume table of contents
View Article: PDF

[6] S. Vishwanath, G. Kramer, S. Shamai (Shitz), S. Jafar and A. Goldsmith. Capacity bounds for Gaussian vector broadcast channels. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 107-122.
Book volume table of contents
View Article: PDF

[7] Dmitry Chizhik. Slowing the time-fluctuating MIMO channel. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 193-211.
Book volume table of contents
View Article: PDF

[8] Aris Moustakas, Steven Simon and Anirvan Sengupta. Distribution of MIMO capacity in the presence of correlated signals and interferers: A (not so) large N analysis. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 43-55.
Book volume table of contents
View Article: PDF

[9] Hao Xu, Dmitry Chizhik, Howard Huang and Reinaldo Valenzuela. Broadband MIMO channel model for realistic capacity and system performance evaluations. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 3-14.
Book volume table of contents
View Article: PDF

[10] Antonia Tulino, Angel Lozano and Sergio Verdú. Bandwidth-power tradeoff of multi-antenna systems in the low-power regime. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 15-41.
Book volume table of contents
View Article: PDF

[11] Dragan Samardzija and Narayan Mandayam. Pilot assisted estimation of MIMO fading channel response and achievable data rates. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 255-268.
Book volume table of contents
View Article: PDF

[12] S. Diggavi, N. Al-Dhahir and A. Calderbank. Diversity order of space-time block codes in inter-symbol interference multiple-access channels. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 247-254.
Book volume table of contents
View Article: PDF

[13] Ivana Maric and Roy Yates. Efficient multihop broadcast for wideband systems. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 285-299.
Book volume table of contents
View Article: PDF

[14] Nihar Jindal, Sriram Vishwanath, Syed Jafar and Andrea Goldsmith. Duality, dirty paper coding, and capacity for multiuser wireless channels. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 71-86.
Book volume table of contents
View Article: PDF

[15] Gerard Foschini and Alvaro Diaz. Dirty paper coding: Perturbing off the infinite dimensional lattice limit. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 141-157.
Book volume table of contents
View Article: PDF

[16] Younes Souilmi and Raymond Knopp. Challenges in UWB signaling for adhoc networking. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 271-284.
Book volume table of contents
View Article: PDF

[17] Steven Simon and Aris Moustakas. Optimality of beamforming in multiple transmitter multiple receiver communication systems with partial channel knowledge. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 57-67.
Book volume table of contents
View Article: PDF

[18] David Tse and Pramod Viswanath. On the capacity of the multiple antenna broadcast channel. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 87-105.
Book volume table of contents
View Article: PDF

[19] Giuseppe Caire and Shlomo Shamai (Shitz). Writing on dirty tape with LDPC codes. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 62 (2003) 123-139.
Book volume table of contents
View Article: PDF

[20] Liwen Qian. On the regularized Whittaker-Kotel'nikov-Shannon sampling formula. Proc. Amer. Math. Soc. 131 (2003) 1169-1176. MR 1948108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul C. Shields. The Ergodic Theory of Discrete Sample Paths. Graduate Studies in Mathematics 13 (1996) MR MR1400225.
Book volume table of contents   

[22] Paul C. Shields. Entropy for restricted classes. Graduate Studies in Mathematics 13 (1996) 165-210.
Book volume table of contents   
View Article: PDF

[23] Paul C. Shields. Basic concepts. Graduate Studies in Mathematics 13 (1996) 1-120.
Book volume table of contents   
View Article: PDF

[24] Paul C. Shields. Entropy-related properties. Graduate Studies in Mathematics 13 (1996) 121-164.
Book volume table of contents   
View Article: PDF

[25] Paul C. Shields. B-processes. Graduate Studies in Mathematics 13 (1996) 211-238.
Book volume table of contents   
View Article: PDF

[26] Ahmed I. Zayed. A proof of new summation formulae by using sampling theorems . Proc. Amer. Math. Soc. 117 (1993) 699-710. MR 1116276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1